# SDR 97UAL900626

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CABIN EMERGENCY LIGHT TEST PER NR 3 SERVICE CHECK.  FAULT MESSAGE IS COMM EMER L. NOTED THAT CENTER AISLE EMERGENCY LIGHT AND LT OVERWING LIGHTS INOP.
